# SDR 98ZZZX2152

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Condition: Failed
- Location: Anti-Collision
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LASTED LESS THAN 17 HOURS AFTER REPAIR BY THE FACTORY.
